MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, L

Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, L
Catalog Number TRG400L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50715224
Report Number1417592-2026-35783
Device Sequence Number18656068
Product Code LZA
UDI-Device Identifier10888277400573
UDI-Public10888277400573
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG400L
Device Lot NumberAN510030070
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown